Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Mathematical Cryptology

Managing Editor: Magliveras, Spyros S. / Steinwandt, Rainer / Trung, Tran

Editorial Board: Blackburn, Simon R. / Blundo, Carlo / Burmester, Mike / Cramer, Ronald / Dawson, Ed / Gilman, Robert / Gonzalez Vasco, Maria Isabel / Grosek, Otokar / Helleseth, Tor / Kim, Kwangjo / Koblitz, Neal / Kurosawa, Kaoru / Lauter, Kristin / Lange, Tanja / Menezes, Alfred / Nguyen, Phong Q. / Pieprzyk, Josef / Rötteler, Martin / Safavi-Naini, Rei / Shparlinski, Igor E. / Stinson, Doug / Takagi, Tsuyoshi / Williams, Hugh C. / Yung, Moti

CiteScore 2017: 1.43

SCImago Journal Rank (SJR) 2017: 0.293
Source Normalized Impact per Paper (SNIP) 2017: 1.117

Mathematical Citation Quotient (MCQ) 2017: 0.51

See all formats and pricing
More options …
Volume 3, Issue 2


Subset sum pseudorandom numbers: fast generation and distribution

Joachim von zur Gathen / Igor E. Shparlinski
Published Online: 2009-08-19 | DOI: https://doi.org/10.1515/JMC.2009.007


We show how to accelerate the subset sum pseudorandom number generator with arbitrary weights. Some special choices of weights speed up the naive usage of this generator without losing the property of uniform distribution which has recently been established in the general case. Our results confirm that this generator can be useful for both cryptographic and Quasi Monte Carlo applications.

Keywords.: Pseudorandom numbers; subset sum problem; knapsack problem; exponential sums

About the article

Received: 2008-08-01

Revised: 2009-05-31

Published Online: 2009-08-19

Published in Print: 2009-08-01

Citation Information: Journal of Mathematical Cryptology, Volume 3, Issue 2, Pages 149–163, ISSN (Online) 1862-2984, ISSN (Print) 1862-2976, DOI: https://doi.org/10.1515/JMC.2009.007.

Export Citation

Comments (0)

Please log in or register to comment.
Log in